# SDR FDEA201509092820

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20013
- Part serial: CW7871
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE EXTERNAL PANEL REQUIRES REMOVAL FOR REPAIR IAW NR N00231, FSS 95 - 271.  R & R PANEL 175N2001-3, PANEL ON VERTICAL STAB, LT SIDE IAW SRM 51-40-02 & DWG 175N2001 SH 1 REV B.  MAJOR REPAIR.
